# SDR CALA2019040800552

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 62,419 hours, 24,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL HAS CORROSION AROUND AFT GIRT BAR FITTINGS. AAR NO NROUTINE 9024224 BLENDED AND REMOVED CORROSION I.A.W A320 SRM 51-74-00. NO CORROS ION ALLOWED I.A.W A320 SRM 53-41-14-283-002 REMOVED AND REPLACED DOOR SILL N L2 I.A.W A320 SRM 51-42-11
